# SDR CALA2013093000712

- Difficulty date: September 28, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 73,613 hours, 18,077 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Bs 1403
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT CARGO DOOR LOWER SILL ATTACH BRACKET BS 1403 RBL 25.  R & R  ATTACH BRACKET IAW SRM 51-40-02 PAR 7 F IG 12 51-40-02 PAR 4 FIG 1.
